In another thread lissaaahubb said that it takes 5-7 days for you to adjust to a new level of sub intake. So, today I am at my second day at 1 mg after 5 days at 1.5 after 8 or 9 don't rember days at 2mgs, my question is could i be feeling the drop from 2 to 1.5 today? 7 days later? Very potent stuff, I had no idea. I feel just generally crummy today, runny nose, sneezing, achy, hot and cold. I went from 16 to 8 rather quickly and 8 to 4 in a short time too, I was at 4mgs for the longest time maybe 5 weeks? So maybe I'm feeling the drop from 4 to 2 which was over 10 days ago? yikes, this is some seriously strong stuff........anybody out there can clear this up?
You are doing so well with your sub taper! A beautiful summer is just around the corner. I too went through 'delayed reactions' while tapering. I think sub stays in your system for something like 4 days and I imagine that it is influenced by the amount of water you get, excersize, etc. I tried to drink A LOT of water, esp. after I stopped. Still, it was, as I have said before, TRICKY business as withdrawals do sneak up on you during and after your taper & detox. Do not get discouraged, it WILL PASS!
Today is day 43 clean and free and I am so GRATEFUL to be able to enjoy SPRING. I now can confidently say that the worst is behind me, and it there is no sub sneaking up to ruin my day. That is the best gift of all. I walked along the beach today and am hitting the gym this afternoon, but it took me weeks before I could put in a good effort at the physical aspects of recovery. When I decided to go to 0mg I had to take some down time and hang in the hot baths. I did not want to use so I could get to the gym... as I have done before. Insanity??? Ikes. Easy does it! That worked for me!
Soon the battle of withdrawal will be behind you too. Keep the faith and be gentle on yourself.
I just want to put up this bit of info about the sub:
Buprenorphine is an opioid partial agonist. This means that, although buprenorphine is an opioid, and thus can produce typical opioid agonist effects and side effects, such as euphoria and respiratory depression, its maximal effects are less than those of full agonists like heroin and methadone. At low doses, buprenorphine produces sufficient agonist effect to enable opioid-addicted individuals to discontinue the misuse of opioids without experiencing withdrawal symptoms. The agonist effects of buprenorphine increase linearly with increasing doses of the drug until at moderate doses they reach a plateau and no longer continue to increase with further increases in dose—the so-called “ceiling effect.” Thus, buprenorphine carries a lower risk of abuse, dependence, and side effects compared to full opioid agonists. In fact, in high doses and under certain circumstances, buprenorphine can actually block the effects of full opioid agonists and can precipitate withdrawal symptoms in an acutely opioid-intoxicated individual.
Buprenorphine has poor oral bioavailability and moderate sublingual bioavailability. Thus, formulations for opioid dependence treatment are in the form of sublingual tablets.
Buprenorphine is highly bound to plasma proteins. It is metabolized by the liver via the cytochrome P4503A4 enzyme system into norbuprenorphine and other metabolites. The half-life of buprenorphine is 24–60 hours.
So - 2bclean has the answer spot on. So the sub can be out of your system in 4 days!
Mr grateful - like you - I am having horrible withdrawal symptoms today - I am down to 1.5 mg and will drop to 1 mg tomorrow. Then 4 days after that I will drop to .5 mg and so that will take me up to Monday 25th April.
I fully intend to STOP completely on the 29th of April. No reason to prolong it?
OK - some may not agree with me, but I think its the way for me. Its a guys thing perhaps? But I have done a lot of research into this - and damn little is known about it I can tell you!! Boy oh boy but I hate being an experimental animal for these bloomin pharmas. And I really do think that those docs are making a load of money from our misery? Just for interest sake - how about we compare what its costing in the way of medics consultations and drug cost?
Anyway - from what I read - I think that the worst thing about the final jump is psychological - and the longer you linger the harder it will be? After all we are talking a miniscule amount here - .5 mg of sub - it CANT be having all that much effect at this level? I think this is where the dependence mentality kicks in? What does anyone else think? And - I think this attitude is cynically pursued to keep us coming back for more? I know - I am such a cynic - but I cant help but wonder at the huge wealths of the pharmas and most doctors?
After all - addiction is big business for them?
I will put this post up on a fresh thread - I simply dont have time to read anything else today - work calls - and perhaps others are the same. I dont want Mrgrateful to miss this - on anyone else intent on getting off this low dose.
Please, please - anyone who wants to chip in with positive advice - do so. But I dont want to hear any negative stuff. Its hard enough with these difficult withdrawal symptoms just now and I dont need to hear someone who would attempt to sabotage my plan. For I do think there are "enablers" in here who would wish you to stay on drugs forever.
Good luck everyone - hang tight - use exercise and work - stay occupied - this will be a done deed by the end of next week! The very thought makes me euphoric!! Surely its worth a little (even a lot) of pain in the way of withdrawals to get free and get on with life? No pain, no gain?
Have a read on the net generally - the people who remain focused are the ones who are most successful - those who fiddle about with tiny amounts for weeks and weeks - never quite seem to make it. And on and on the whole horrible mess goes..............a merry go round. Well - I am stepping off that merry go round - who is coming with me??
PS - if I fail - then I will tell the truth and tell you all that happens - I have to be honest - for me - or there is simply no poing to all this? And if that happens I will just continue..................... But I just have this feeling that I can really do this.
With love and gratitude